# SDR ASOA201101543

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 18,136 hours, 12,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 2 CABIN CEILING EMERGENCY LIGHT IAW AMM 33-51-09, OP'S CHECKED GOOD.
